# SDR DL76S971560

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 6 SLAT TRAILING EDGE WEDGE UPPER SURFACE WAS FOUND DELAMINATED.  THE DELAMINATION IS LOCATED 10 FROM THE AFT EDGE EDGE, 82 FROM THE INBOARD END AND IS APPROX 3 IN DIAMETER.  THE DELAMINATED AREA WAS REPAIRED PER B767 SRM, CHAPT 51-70-10, FIGURE 9.
